# SDR ASOA20131003393

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 34,518 hours, 26,211 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED SMOKE IN THE COCKPIT AND RETURN TO DEPARTURE.  MX TROUBLESHOTING FOR SMOKE IN COCKPIT IAW FIM 21-20-00-816-801-A.  SMOKE AND HAZE APPEARS WHEN THE NR 1 PACK WAS SELECTED ON.   NR 1 PACK WAS NOTED ON THE EICIAS OUT OF EWR AND MESSAGE CLEARED RESET PACK 1 AND MESSAGE CLEARED.  PERFORMED ENGINE RUNS IAW MM 71-00-01. NO ODOR OR HAZE NOTICED AS LONG AS PACK WAS NOT SELECTED.
